Journal of Applied Mathematics and Physics

Vol.5 No.5(2017), Paper ID 76572, 10 pages

DOI:10.4236/jamp.2017.55099

 

On the Kinematics for the Closed Planar Homothetic Inverse Motions in Complex Plane

 

Onder Sener, Ayhan Tutar

 

Faculty of Art and Science, Ondokuz Mayis University, Samsun, Turkey
Department of Mathematics, Faculty of Science, Kyrgyz-Türk Manas University, Bishkek, Kyrgyzstan

 

Copyright © 2017 Onder Sener, Ayhan Tutar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sener, O. and Tutar, A. (2017) On the Kinematics for the Closed Planar Homothetic Inverse Motions in Complex Plane. Journal of Applied Mathematics and Physics, 5, 1120-1129. doi: 10.4236/jamp.2017.55099.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.